# SDR ASAA2015120214076

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,819 hours, 3,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP LT ON APPROACH.  ACFT GROUNDED.  BITE TESTED ZONE TEMP CONTROLLERS, RT ZTC BITE GOOD.  LT SHOWED, RAM AIR ACTUATOR, LEFT ON THIS FLT.  NO FAULTS ON PREV FLT OR VERIFY.  OPS CHECK GOOD.
